Paracetamol after Measles vaccine


Q: I made a terrible mistake. My 9 months old daughter taken Measles vaccine on 24th of December. On 31st night she had fever of 103 degree F. We gave her Paracetamol syrup to reduce the temperature. The fever kept coming after every 5-6 hours. After giving paracetamol 3 times after every 5 hours, we gave her Paracetamol suppositor. Unfortunately we didn't know that for Measles vaccine fever could happen after 7 days of vaccination as doctor didn't informed it. We thought its because of her tooth popping out currently. But today after doing some researching on internet I learned the fact and effects of paracetamol after Measles. What shall we do now? She still having fever. which medicine shall we give? Feeling so bad :(


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a feeling that I may have an undiagnosed autoimmune disorder or something that affects my immune system. Advice?

Q: My child had a mmr shot at 3 but now his doctor wants to give it again at 5. What are the risks? should i let him get...

Q: I stepped on a rusty horseshoe nail today I had a tetnis shot about 4 years ago should I go get another one the nail ...

Q: Hi! I'm writing you in order to decide whether I should have a rabies shot done or not. I'm in the Philippines on a ...

Q: I got a gash above my hip, and in the hospital they gave me a lidocain shot so they can clean it out. But it's been o...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon